# SDR DALA2023011700344

- Difficulty date: January 14, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 72,966 hours, 27,399 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1640 S14l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR WAS FOUND IN THE INSPECTION AREA AT BS 1640, S14L,  THE FRAME WAS REPAIRED IAW ER/A 589666-14AD REV. A SECTION II.
